# SDR SWAA2017061214282

- Difficulty date: June 3, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-7
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  R&R LIGHT IAW AMM.
